MAUDE Adverse Event Report: MICROVENTION, INC. VIA-17 MICROCATHETER; PERCUTANEOUS CATHETER

MICROVENTION, INC. VIA-17 MICROCATHETER; PERCUTANEOUS CATHETER
Model Number VIA-17-154-01-MVI2
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Ruptured Aneurysm (4436)
Date of Event 08/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformance's associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was discarded at the user facility and not returned to the manufacturer for evaluation.Additionally, procedural images were not provided; therefore, the reported event cannot be confirmed.The instructions for use (ifu) identifies aneurysm rupture as a potential complication associated with use of the device.
 
Event or Problem Description
It was reported that a patient with a ruptured mca aneurysm was treated with a web device.The physician placed a via 17 microcatheter in the middle of the aneurysm and removed the guidewire.The physician then advanced the web through the via 17 under fluoroscopy.During advancement, the via 17 moved and went through the dome of the aneurysm at the rupture site.The physician then placed the web device in the aneurysm.The patient is reported to be "doing very well and will be discharged soon." there was no reported intervention.

Brand Name
VIA-17 MICROCATHETER
Common Device Name
PERCUTANEOUS CATHETER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key12523232
Report Number2032493-2021-00388
Device Sequence Number5159574
Product Code DQY
UDI-Device Identifier00842429106402
UDI-Public(01)00842429106402(11)210312(17)240229(10)21031211V
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K150894
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model NumberVIA-17-154-01-MVI2
Device Catalogue NumberVIA-17-154-01
Device Lot Number21031211V
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2021
Initial Report FDA Received Date09/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;